Open Access
1995/1996 On the Alexiewicz topology of the Denjoy space
Benedetto Bongiorno, T. V. Panchapagesan
Author Affiliations +
Real Anal. Exchange 21(2): 604-614 (1995/1996).


The paper deals with the space of all Denjoy-Perron integrable functions on a fixed interval endowed with the Alexiewicz norm and the completion of this space. The relatively weakly compact subsets of each space are characterized.


Download Citation

Benedetto Bongiorno. T. V. Panchapagesan. "On the Alexiewicz topology of the Denjoy space." Real Anal. Exchange 21 (2) 604 - 614, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 14 June 2012

zbMATH: 0879.26028
MathSciNet: MR1407272

Primary: 26A39 , 54D30
Secondary: 54C35‎

Keywords: Denjoy integral , relatively compact set , relatively weakly compact set

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 2 • 1995/1996
Back to Top